# SDR ASAA2021121636918

- Difficulty date: December 16, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N283AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 36358
- Aircraft time: 14,161 hours, 4,535 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CATERING REPORTS L2 DOOR WILL NOT OPEN. GROUNDED - YES. OPS CHECK L2 DOOR IAW B737-900 AMM 52-13-00. L2 OK FOR SERVICE.
